# SDR 95ZZZX4295

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7903V
- Make and model: Cessna 177RG
- Aircraft serial: 0914
- Propeller: Mcauly C3D36C41582
- System (JASC): 6111 · Propeller Blade Section
- Part: Snap Ring
- Condition: Corroded
- Location: Blade Shank
- Part time: 89 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, THE STEEL SNAP RING AT THE BASE OF THE BLADES WAS FOUND SEVERELY CORRODED.  THIS CONDITION INCLUDED THE BLADES NEXT TO THE SNAP RINGS AS THE PAINT ON BLADES WAS LOOSE AND WHITE POWDER WAS FOUND UNDER THE PEELED PAINT.  THIS PROP WAS NEW AND HAD BEEN IN SERVICE 80.7 HOURS.  AIRCRAFT WAS ALWAYS KEPT IN HANGAR SINCE PROP INSTALLATION.
